# SDR SIMA0551

- Difficulty date: February 24, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N250AE
- Make and model: Saab 340B
- Aircraft serial: 340B250
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 18159
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX - FLT 3085 - CREW REPORTED EMERGENCY FLOOR LIGHTS AT ROW 6 AND 7 EXTINGUISH AFTER 40 SECONDS.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY UNIT 22LN IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
